논문KCI 등재
Representations by quaternary quadratic forms with coefficients 1, 2, 5 or 10
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
We determine explicit formulas for the number of representations of a positive integer $n$ by quaternary quadratic forms with coefficients $1$, $2$, $5$ or $10$. We use a modular forms approach.
Abstract
We determine explicit formulas for the number of representations of a positive integer $n$ by quaternary quadratic forms with coefficients $1$, $2$, $5$ or $10$. We use a modular forms approach.
참고문헌 (21)
- A. Alaca, "Nineteen quaternary quadratic forms", Acta Arith, 130(3), pp.277~310 (2007)
- A. Alaca, "The number of representations of a positive integer by certain quaternary quadratic forms", Int. J. Number Theory, 5(1), pp.13~40 (2009)
- A. Alaca, "On the quaternary forms x2+y2+z2+5t2; x2+y2 +5z2 +5t2 and x2 +5y2 +5z2 +5t2", JP J. Algebra Number Theory Appl, 9(1), pp.37~53 (2007)
- A. Alaca, "Representations by quaternary quadratic forms with coecients 1, 2, 7 or 14", Integers, 16(A55), pp.16~ (2016)
- B. C. Berndt, "Number Theory in the Spirit of Ramanujan" (2006), American Mathematical Society
- B. Gordon, "Multiplicative properties of η-products, in Number theory, Madras 1987, 173-200", Lecture Notes in Math, 1395, pp.173~200 (1987), Springer
- C. G. J. Jacobi, "Gesammelte Werke Vol. 1", pp.49~239 (1969), Chelsea
- L. J. P. Kilford, "Modular Forms: A Classical and Computational Introduction, second edition" (2015), Imperial College Press
- H. D. Kloosterman, "On the representation of numbers in the form ax2+by2+cz2+dt2", Proc. London Math. Soc. (2), 25, pp.143~173 (1926)
- G. Köhler, "Eta Products and Theta Series Identities" (2011), Springer
- G. Ligozat, "Courbes modulaires de genre 1" (1975), Societe Mathematique de France
- J. Liouville, "Sur les deux formes x2 + y2 + 2(z2 + t2)", J. Math. Pures Appl, 5, pp.269~272 (1860)
- J. Liouville, "Sur les deux formes x2 +y2 +z2 +2t2 and x2 +2(y2 +z2 +t2)", J. Math. Pures Appl, 6, pp.225~230 (1861)
- J. Liouville, "la forme x2 + y2 + z2 + 5t2", J. Math. Pures Appl, 9, pp.1~12 (1864)
- J. Liouville, "la forme x2 + 5(y2 + z2 + t2)", J. Math. Pures Appl, 9, pp.17~22 (1864)
- J. Liouville, "la forme x2 + y2 + 5z2 + 5t2", J. Math. Pures Appl, 10, pp.1~8 (1865)
- G. Lomadse, "Über die Darstellung der Zahlen durch einige quaternare quadratische Formen", Acta Arith, 5, pp.125~170 (1959)
- K. Ono, "The web of modularity: arithmetic of the coecients of modular forms and q-series" (2004), Published for the Conference Board of the Mathematical Sciences
- W. Stein, "Modular Forms, a Computational Approach" (2007), American Mathematical Society
- K. S. Williams, "On the representations of a positive integer by the forms x2+y2+z2+2t2and x2 + 2y2 + 2z2 + 2t2", Int. J. Mod. Math, 3(2), pp.225~230 (2008)
- K. S. Williams, "Number Theory in the Spirit of Liouville" (2011), Cambridge University Press
관련 논문AI추천
REPRESENTATIONS BY QUATERNARY QUADRATIC FORMS WITH COEFFICIENTS 1, 2, 11 AND 22Bulent Kokluce대한수학회 · 대한수학회보2023 · 제60권 제1호Representation numbers by quadratic forms of certain levels엄익선대한수학회 · 대한수학회지2024 · 제61권 제6호Fourier coefficients of weight 2 modular forms of prime levelYan-Bin Li대한수학회 · 대한수학회보2021 · 제58권 제3호CUSP FORMS IN S4 (r0 (79)) AND THE NUMBER OF REPRESENTATIONS OF POSITIVE INTEGERS BY SOME DIRECT SUM OF BINARY QUADRATIC FORMS WITH DISCRIMINANT -79Baris Kendirli대한수학회 · 대한수학회보2012 · 제49권 제3호Primitive even 2-regular positive quaternary quadratic forms오병권대한수학회 · 대한수학회지2008 · 제45권 제3호The number of representations of positive integers by positive quadratic formsA. Tekcan, I. Cangül, O. Bizim장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2006 · 제9권 제2호
이 간행물의 다른 논문 (26건)
Some new identities concerning the Horadam sequence and its companion sequenceZafer Siar, Refik Keskinpp. 1-16Structure of $3$-prime near-rings satisfying some identitiesAbdelkarim Bouapp. 17-26Symmetric property of rings with respect to the Jacobson radicalTugce Pekacar Calci, Abdullah Harmanci, Sait Halicioglupp. 43-54Solutions and stability of trigonometric functional equations on an amenable group with an involutive automorphismOmar Ajebbar, Elhoucien Elqorachipp. 55-82Generalized derivations with centralizing conditions in prime ringsSukhendu Kar, Priyadwip Das, Basudeb Dharapp. 83-93
